# SDR 2007UALA00066

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 41,004 hours, 29,996 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR OUTER SKIN LOWER AFT CORNER HAS TWO INCH CRACK.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS.
